# SDR IPXA09655922

- Difficulty date: February 28, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T5876
- Condition: Dented
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CENTER FLOOR PANEL HAS LONG DENT IN PANELS.  ACCOMPLISHED PERMANENT REPAIR PER EO B767-5320-9693-F.  PERMANENT REPAIR ACCOMPLISHED AT NEXT C CHECK.
